Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7732
Title: A Complementarity-based Partitioning and Disjunctive Cut Algorithm for Mathematical Programming Problems with Equilibrium Constraints
Authors: Júdice, Joaquim 
Sherali, Hanif 
Ribeiro, Isabel 
Faustino, Ana 
Issue Date: 2006
Citation: Journal of Global Optimization. 36:1 (2006) 89-114
Abstract: Abstract In this paper a branch-and-bound algorithm is proposed for finding a global minimum to a Mathematical Programming Problem with Complementarity (or Equilibrium) Constraints (MPECs), which incorporates disjunctive cuts for computing lower bounds and employs a Complementarity Active-Set Algorithm for computing upper bounds. Computational results for solving MPECs associated with Bilivel Problems, NP-hard Linear Complementarity Problems, and Hinge Fitting Problems are presented to highlight the efficacy of the procedure in determining a global minimum for different classes of MPECs.
URI: http://hdl.handle.net/10316/7732
DOI: 10.1007/s10898-006-9001-8
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf213.18 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

18
checked on Nov 7, 2019

WEB OF SCIENCETM
Citations

11
checked on Nov 7, 2019

Page view(s)

94
checked on Nov 12, 2019

Download(s) 50

468
checked on Nov 12, 2019

Google ScholarTM

Check

Altmetric

Dimensions


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.